# SDR SWAA2017101016983

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET CRACKED AT BS 500I, STR 19R.  R&R GUSSET IAW SRM AND DWG.
